Topology/Geometry
The Teichmüller TQFT volume conjecture for twist knots
Comptes Rendus. Mathématique, Volume 357 (2019) no. 3, pp. 299-305.

The Teichmüller TQFT, defined by Andersen and Kashaev, gives rise to a quantum invariant of triangulated hyperbolic knot complements; it has an associated volume conjecture, where the hyperbolic volume of the knot appears as a certain asymptotic coefficient.

In this note, we announce a proof of this volume conjecture for all twist knots up to 14 crossings; along the way we explicitly compute the partition function of the Teichmüller TQFT for the whole infinite family of twist knots.

Among other tools, we use an algorithm of Thurston to construct a convenient ideal triangulation of a twist knot complement, as well as the saddle point method for computing limits of complex integrals with parameters.

La TQFT de Teichmüller, définie par Andersen et Kashaev, produit un invariant quantique des complémentaires de nœuds hyperboliques triangulés ; elle a une conjecture du volume associée, où le volume hyperbolique du nœud apparaît comme un certain coefficient asymptotique.

Dans cette note, nous annonçons une preuve de cette conjecture du volume pour tous les nœuds twist de 14 croisements ou moins ; nous calculons au passage explicitement la TQFT pour l'intégralité de la famille infinie des nœuds twist.

Entre autres outils, nous utilisons un algorithme de Thurston pour construire une triangulation idéale pratique du complémentaire d'un nœud twist, ainsi que la méthode du point selle pour calculer des limites d'intégrales complexes paramétrées.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2019.02.004
Ben Aribi, Fathi 1; Piguet-Nakazawa, Eiichi 1

1 Université de Genève, Section de mathématiques, 2–4, rue du Lièvre, case postale 64, 1211 Genève 4, Switzerland
@article{CRMATH_2019__357_3_299_0,
     author = {Ben Aribi, Fathi and Piguet-Nakazawa, Eiichi},
     title = {The {Teichm\"uller} {TQFT} volume conjecture for twist knots},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {299--305},
     publisher = {Elsevier},
     volume = {357},
     number = {3},
     year = {2019},
     doi = {10.1016/j.crma.2019.02.004},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2019.02.004/}
}
TY  - JOUR
AU  - Ben Aribi, Fathi
AU  - Piguet-Nakazawa, Eiichi
TI  - The Teichmüller TQFT volume conjecture for twist knots
JO  - Comptes Rendus. Mathématique
PY  - 2019
SP  - 299
EP  - 305
VL  - 357
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2019.02.004/
DO  - 10.1016/j.crma.2019.02.004
LA  - en
ID  - CRMATH_2019__357_3_299_0
ER  - 
%0 Journal Article
%A Ben Aribi, Fathi
%A Piguet-Nakazawa, Eiichi
%T The Teichmüller TQFT volume conjecture for twist knots
%J Comptes Rendus. Mathématique
%D 2019
%P 299-305
%V 357
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2019.02.004/
%R 10.1016/j.crma.2019.02.004
%G en
%F CRMATH_2019__357_3_299_0
Ben Aribi, Fathi; Piguet-Nakazawa, Eiichi. The Teichmüller TQFT volume conjecture for twist knots. Comptes Rendus. Mathématique, Volume 357 (2019) no. 3, pp. 299-305. doi : 10.1016/j.crma.2019.02.004. http://www.numdam.org/articles/10.1016/j.crma.2019.02.004/

[1] Andersen, J.E.; Kashaev, R. A TQFT from quantum Teichmüller theory, Commun. Math. Phys., Volume 330 (2014) no. 3, pp. 887-934

[2] Andersen, J.E.; Nissen, J.K. Asymptotic aspects of the Teichmüller TQFT, Trav. Math., Volume 25 (2017), pp. 41-95

[3] F. Ben Aribi, E. Piguet-Nakazawa, The Teichmüller TQFT volume conjecture for twist knots, in preparation.

[4] Kashaev, R. The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys., Volume 39 (1997) no. 3, pp. 269-275

[5] R. Kashaev, The Teichmüller TQFT, invited lecture at the ICM 2018 in Rio de Janeiro.

[6] Murakami, H. An introduction to the volume conjecture, Interactions Between Hyperbolic Geometry, Quantum Topology and Number Theory, vol. 541, 2011, pp. 1-40

[7] Murakami, H.; Murakami, J. The colored Jones polynomials and the simplicial volume of a knot, Acta Math., Volume 186 (2001) no. 1, pp. 85-104

[8] Murakami, H.; Yokota, Y. Volume Conjecture for Knots, Springer, 2018

[9] E. Piguet-Nakazawa, The Teichmüller TQFT volume conjecture for knots in lens spaces, in preparation.

Cited by Sources: